# SDR P5CA2021042200152

- Difficulty date: April 20, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 40,676 hours, 6,525 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SIDE CARGO DOOR LATCH FRAME SPLICE INTERCOSTAL WEB (146U6145-1), DOUBLER (65B17613-30), AND INNER CHORD (146U6157-10) - CRACK DAMAGE AT STA 1707 WL210 TO WL200 - CAT C REPAIR(  PERFORMED TIME LIMITED / REPAIR OF MAIN DECK SIDE CARGO DOOR IAW EO 1952A330 PART 1, FABRICATED AND / INSTALLED  0.140" THICK REPAIR STRAP ON THE SHAPE OF INTERCOSTAL / INNER CHORD 146U6157-10  )
